I just re-read this part of your post: "The first time I had this issue, I was taking a very strong laxative, Senna. Then, I drank way too much one night and had this issue...The most recent one, I was very sick with the flu, and last night it happened after I drank a lot of wine and ate ice cream( which I totally forgot was bad for me)."
I just have a few questions...I always do, forgive me.
Why did you take Senna? Are you regularly constipated or diarrhea-prone? How many times did you have diarrhea during that first episode? When you say you "drank way too much" during the second episode, how much alcohol are you talking about, ounces-wise? Was it more than four drinks in an evening? When you say you had "the flu," was this a stomach bug or an upper respiratory bug? And again, when you say you drank a lot of wine, how much is a lot?
I ask all these questions because it seems like every time you've had one of these "blackout" episodes, your body has been under stress (i.e., excessive alcohol intake, laxative use, flu, etc.). That's the most likely issue. If this were happening every other day, that'd be one thing...but once every two years is more than likely due to these various states of physical distress you've been in.
If I were you, I'd keep away from the alcohol, ice cream, and laxatives from now on. Sounds like it's a scary experience, but one you can learn from!
Hello, I am Kitt. Welcome to Healing Well.
My opinion for what it is worth
1. The alcohol could have easily accounted for the black outs along with the diarrhea. Alcohol is a diuretic and along with diarrhea will quickly make you dehydrated. You were drinking some potent alcohol.....Long Island Tea..........shots.
2. When you are having a BM and you bear down you have what is known as a vasovagal stimulation which will slow your heart rate down to 40- 50 Beats per minute in some and there will not be enough Oxygen circulating to the head........boom ....dizzy and light headed.
3. You become anxious when you have these attacks and hyperventilate, blowing off you CO2 which will also cause dizziness and lightheadedness.
4. Taking laxatives for weight loss will also dehydrate you. How many senna did you take? Senna is a vegatable laxative.
I ask a lot of questions..............omg, I am a bit nosey
Well that is my 1 cent worth of ideas but remember I am not a professional. You need to seek professional help if this continues.
Post Edited (stkitt) : 8/4/2007 4:41:29 PM (GMT-6)